# SDR SWAA2022041886862

- Difficulty date: March 23, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 53,148 hours, 31,780 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION>>>> FWD E&E COMP BILGE AREA STA 360 HAS STGR 28L CORRODED .MKD 126-1 / [01] REMOVED DAMAGE SPLICE AND DAMAGE ANGLE SPLICE FOR ACCESS TO REMOVE CORROSION ON STG 28L STA 360 PER REF B737-700 SRM 51-40-02-0G-0.;[02] EVALUATED CORROSION ON STG 28L STA 360; FOUND 100% MATERIAL LOST; FOUND OUT OF LIMITS PER REF B737-700 SRM 53-00-03-1A-1.;[03] MEASURED HOLE DIAMETER AT STRINGER 28L AT STA 360 IS 0.328;[04] 1. WILSON MORA (TECHNICIAN); 28-MAR-2022 15:23 UTC PERFORMED HFEC ROTO INSP ON FASTENER OPEN HOLE. IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND;[05] REMOVE EQUITMENT COOLING EXHAUST DUCT FOR ACCESS TO REPAIR IRW B737-700 SRM 51-40-02;[06] THE EQUITMENT COOLING EXHAUST DUCT INSTALLATION (PREVIOUS REMOVED ON STEP 5) IS TO BE ACCOMPLISHED ON CARD TTG8Q00BG5YY.;[07] VERIFIED STEPS 5 AND 6.;[08] REAPIRED STRINGER 28L AT STA 360 IRW EA 22-153-00964;[09] VERIFIED STEP 8;[10] CW
